American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D32) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>

[1] Tor Sørevik. Good low degree rank-1 lattice rules of high dimension. Math. Comp. 85 (2016) 1821-1835.
Abstract, references, and article information   
View Article: PDF

[2] C. F. Bracciali, J. H. McCabe, T. E. Pérez and A. Sri Ranga. A class of orthogonal functions given by a three term recurrence formula. Math. Comp. 85 (2016) 1837-1859.
Abstract, references, and article information   
View Article: PDF

[3] V. I. Korobov and A. N. Bugaevskaya. Almost power sum systems. Math. Comp. 85 (2016) 717-736.
Abstract, references, and article information   
View Article: PDF

[4] Sotirios E. Notaris. The error norm of Gauss-Radau quadrature formulae for Bernstein-Szeg\"o weight functions. Math. Comp. 84 (2015) 2843-2865.
Abstract, references, and article information   
View Article: PDF

[5] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[6] Jingwei Hu and Lexing Ying. A fast algorithm for the energy space boson Boltzmann collision operator. Math. Comp. 84 (2015) 271-288.
Abstract, references, and article information   
View Article: PDF

[7] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[8] Da Xu. Uniform $l^{1} $ convergence in the Crank-Nicolson method of a linear integro-differential equation for viscoelastic rods and plates. Math. Comp. 83 (2014) 735-769.
Abstract, references, and article information   
View Article: PDF

[9] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information   
View Article: PDF

[10] Masanori Sawa and Yuan Xu. On positive cubature rules on the simplex and isometric embeddings. Math. Comp. 83 (2014) 1251-1277.
Abstract, references, and article information   
View Article: PDF

[11] Carl Jagels and Lothar Reichel. The structure of matrices in rational Gauss quadrature. Math. Comp. 82 (2013) 2035-2060.
Abstract, references, and article information   
View Article: PDF

[12] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[13] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information   
View Article: PDF

[14] Sotirios E. Notaris. Integral formulas for Chebyshev polynomials and the error term of interpolatory quadrature formulae for analytic functions. Math. Comp. 75 (2006) 1217-1231. MR 2219026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dirk Nuyens and Ronald Cools. Fast algorithms for component-by-component construction of rank-$1$ lattice rules in shift-invariant reproducing kernel {H}ilbert spaces. Math. Comp. 75 (2006) 903-920. MR 2196999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joris Van Deun, Adhemar Bultheel and Pablo González Vera. On computing rational Gauss-Chebyshev quadrature formulas. Math. Comp. 75 (2006) 307-326. MR 2176401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Dick and F. Y. Kuo. Reducing the construction cost of the component-by-component construction of good lattice rules. Math. Comp. 73 (2004) 1967-1988. MR 2059746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Friedrich Pillichshammer. A lower bound for rank 2 lattice rules. Math. Comp. 73 (2004) 853-860. MR 2031410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Criscuolo. A note on a paper by G. Mastroianni and G. Monegato. Math. Comp. 73 (2004) 243-250. MR 2034119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. N. Lyness and T. Sørevik. Four-dimensional lattice rules generated by skew-circulant matrices. Math. Comp. 73 (2004) 279-295. MR 2034122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Gradimir V. Milovanovic and Miodrag M. Spalevic. Error bounds for Gauss-Turán quadrature formulae of analytic functions. Math. Comp. 72 (2003) 1855-1872. MR 1986808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. H. Sloan, F. Y. Kuo and S. Joe. On the step-by-step construction of quasi--Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces. Math. Comp. 71 (2002) 1609-1640. MR 1933047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. N. Mhaskar, F. J. Narcowich and J. D. Ward. Corrigendum to ``Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature''. Math. Comp. 71 (2002) 453-454. MR 1863015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. H. Sloan and A. V. Reztsov. Component-by-component construction of good lattice rules. Math. Comp. 71 (2002) 263-273. MR 1862999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia